Rigidité des variétés hyperboliques compactes de dimension 3
Cours de l'institut Fourier, no. 21 (1992) , 46 p.
@book{CIF_1992__21__7_0,
     author = {Besson, G\'erard},
     title = {Rigidit\'e des vari\'et\'es hyperboliques compactes de dimension <span class="mathjax-formula">$\ge 3$</span>},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {21},
     year = {1992},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1992__21__7_0/}
}
TY  - BOOK
AU  - Besson, Gérard
TI  - Rigidité des variétés hyperboliques compactes de dimension <span class="mathjax-formula">$\ge 3$</span>
T3  - Cours de l'institut Fourier
PY  - 1992
DA  - 1992///
IS  - 21
PB  - Institut des Mathématiques Pures - Université Scientifique et Médicale de Grenoble
UR  - http://www.numdam.org/item/CIF_1992__21__7_0/
LA  - fr
ID  - CIF_1992__21__7_0
ER  - 
Besson, Gérard. Rigidité des variétés hyperboliques compactes de dimension $\ge 3$. Cours de l'institut Fourier, no. 21 (1992), 46 p. http://numdam.org/item/CIF_1992__21__7_0/

[Bea] Beardon A.F. - The geometry of discrete groups, Graduate texts in Math., Springer-Verlag, New-York-Berlin 91, 1983 | MR 698777 | Zbl 0528.30001

[B-P] Benedetti R., Petronio C. - Lectures on Hyperbolic Geometry, Springer-Verlag, À paraître. | MR 1219310 | Zbl 0768.51018

[H-M] Haagerup U., Munkholm H J. - Simplices of maximal volume in hyperbolic n-space, Act. Math., 1941 (1981), 1-11. | MR 631085 | Zbl 0493.51016

[Mos] Mostow G.D. - Strong rigidity of locally symmetric spaces, Ann. of Math. Studies, Princeton, 78 1973. | MR 385004 | Zbl 0265.53039

[Mun] Munkholm H.J. - Simplices of maximal volume in hyperbolic space, Gromov's norm and Gromov's proof of Mostow's rigidity theorem (following Thurston), Top. Symp. Siegen 1979, Lecture Notes in Mathematics, Springer Berlin, 788 (1980), 109-124. | MR 585656 | Zbl 0434.57017

[Thu] Thurston W.P. - The geometry and topology of three-manifolds, Princeton University Mathematics Department, 1979.